|Join Nairaland / LOGIN! / Trending / Recent / New|
Stats: 2,280,614 members, 4,999,471 topics. Date: Tuesday, 25 June 2019 at 04:43 AM
|Please Help.. My Body Is Reacting by StackHouse1(m): 9:45am On May 29, 2018|
Please good people of nairaland.. This is what is showing all over my body.. Like bumps.. It's comes once in a while and goes off after scratching it.. I have being to the pharmacy and they told me its a reaction.. They werent specific on what my body is reacting to... Please which drugs can I take to make this goes permanently
|Re: Please Help.. My Body Is Reacting by StackHouse1(m): 9:46am On May 29, 2018|
|Re: Please Help.. My Body Is Reacting by onlyme07(m): 9:54am On May 29, 2018|
What medication were you taking before these bumps?
How long have you been taking the said medication?
Is tbis the first time you're using the medication and experiencing these bumps?
NB: I'm not a medical personnnel but Student Social Worker.
|Re: Please Help.. My Body Is Reacting by ibori1(m): 11:46am On May 29, 2018|
go to d hospital
also pls go for HIV test
|Re: Please Help.. My Body Is Reacting by babyt66: 12:05pm On May 29, 2018|
Watsapp me on 08032493281
|Re: Please Help.. My Body Is Reacting by omozu1(m): 7:56pm On May 29, 2018|
I don't tkink you are reacting to any medication.
When i had issues like this some years back after seeking medical solutions without no results i notice whenever i bath or stay under the rain for a long time that the reaction is more pronounced. All i did was to start bathing with warm water and avoid the rain and since then i have not seen it. I didn't even remember i had issues like this before.
But i will adivce you see a doctor and let him do a proper medical investigation and I you will be fine
For more on health matters always check
|Re: Please Help.. My Body Is Reacting by Nobody: 8:18pm On May 29, 2018|
I think it’s an allergic reaction.
I can drink Star in Ibadan like a fish in water with no issues but if I drink beer here in the USA I’ll have similar reaction but not as pronounced as this.
OP needs to see a dermatologist.
|Re: Please Help.. My Body Is Reacting by EagleScribes: 6:02am On May 30, 2018|
Drink Aloe Vera gel and get the Aloe Vera Gelly cream. Everything will stop
|Sections: politics (1) business autos (1) jobs (1) career education (1) romance computers phones travel sports fashion health |
religion celebs tv-movies music-radio literature webmasters programming techmarket
Nairaland - Copyright © 2005 - 2019 Oluwaseun Osewa. All rights reserved. See How To Advertise. 32